# SDR QXEA200701915

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 16,001 hours, 11,479 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ac Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2586 - LOUD NOISE HEARD FROM LOWER FLIGHT DECK AREA JUST AFTER TAKEOFF ON RIGHT SIDE.  MAINTENANCE FOUND THE A/C POWER DOOR LEFT OPEN.  INSPECTED DOOR AND FOUND NO DEFECTS AND CLOSED DOOR.  CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
